# SDR DXTA200500936

- Difficulty date: August 29, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N604QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605204
- Aircraft time: 4,112 hours, 3,250 cycles
- Engine: Pwa PW545A
- Engine time: 4,112 hours, 3,250 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Condition: Malfunctioned
- Location: Fuel Filter
- Component: Fuel Filter
- Component part number: 31J240401
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT FUEL BYPASS ANNUNCIATOR (AMBER) ILLUMINATED ON TAKEOFF ROLL.  REMOVED AND REPLACED LT FUEL FILTER AND O-RING'S IAW PWA MM 545A MAINTENANCE MANUAL.  RAN A/C LEAK CHECK GOOD FUEL BYPASS AMBER LIGHT DID NOT ILLUMINATE (P/N C31J2404-0R11CA) ASSOCIATED O-RINGS IAW 73-10-05.
